# SDR 96ZZZX3207

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO360FB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Fill Tube
- Condition: Rusty
- Location: Engine Oil
- Part time: 2,135 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INSIDE OF THE OIL FILLER TUBE AND OIL CAP WERE RUSTED TO THE POINT OF FLAKES OF RUST BEING KNOCKED OFF OF THE SURFACE AND FALLING INTO THE CRANKCASE.  SUBMITTER STATED THESE ASSEMBLIES SHOULD PROBABLY BE MADE OF STAINLESS STEEL.  THEY ARE CADMIUM PLATED WHEN NEW, AND THAT DOESN'T SEEM TO PREVENT THE CORROSION.
